×

zbMATH — the first resource for mathematics

Automorphism groups of parabolic geometries. (English) Zbl 1102.53013
Slovák, Jan (ed.) et al., The proceedings of the 24th winter school “Geometry and physics”, Srní, Czech Republic, January 17–24, 2004. Palermo: Circolo Matemático di Palermo. Supplemento ai Rendiconti del Circolo Matemático di Palermo. Serie II 75, 233-239 (2005).
From the author’s abstract: We show that elementary algebraic techniques lead to surprising results on automorphism groups of Cartan geometries and especially parabolic geometries. The example of three-dimensional CR structures is discussed in detail.
For the entire collection see [Zbl 1074.53001].

MSC:
53C10 \(G\)-structures
PDF BibTeX XML Cite